# SDR ASOA201709107013

- Difficulty date: September 10, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500565
- Aircraft time: 37,794 hours, 28,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524780007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR A C-CHECK INSPECTION WHEN THE INSPECTOR FOUND FRAME 62 DAMAGED BETWEEN STRINGER 4R AND 5R. MAINTENANCE R&R THE DAMAGED SECTION OF FRAME 62 AT STR. 5R TO 1R IAW SRM 53-00-04. ALL WORK COMPLETED AND WILL BE RELEASED AT THE END OF THE CHECK.
